# SDR AALA201602119002

- Difficulty date: February 10, 2016
- Submitted: February 11, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 45,396 hours, 26,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1L DOOR SLIDE INTERMITTENTLY SHOWS DISARMED WHEN ARMED.  FOUND DEBRIS IN GIRT BAR TRACKS.  REMOVED DEBRIS & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 52-10-00.
